MathSciNet Relay Station
MathSciNet bibliographic data
MR3016441 34K37 (26A33 34F05 34K50 60H15)
Sakthivel, R.; Revathi, P.; Ren, Yong Existence of solutions for nonlinear fractional stochastic differential equations. Nonlinear Anal. 81 (2013), 70–86.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement